# SDR DALA2022101406660

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 81,483 hours, 30,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 1R DOOR DOES NOT CLOSE PROPERLY. CORRECTIVE ACTOIN: CYCLED 1R DOOR, DOOR OPS NML. (9171718)
